MathSciNet Relay Station
MathSciNet bibliographic data
MR1443163 (98h:58202) 58G32 (60J65)
Palmer, Vicente Mean exit time from convex hypersurfaces. Proc. Amer. Math. Soc. 126 (1998), no. 7, 2089–2094.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement